Does sudafed conain acetaminophen

Make sure your pseudoephedrine product does not contain any other active ingredients to prevent double dosing with acetaminophen 19 Mar 2014 Pseudoephedrine had become a source for creating the illegal drug methamphetamine In a lot of countries, there are drugs that contain acetaminophen, Ibuprofen does not cause harmful side effects when combined with

Patient information for SUDAFED DECONGESTANT amp PAIN TABLETS I Do not use this medicine: The blue night-time tablets contain paracetamol and

About Sudafed Blocked Nose and Sinus Capsules and how it works taking other medicines that contain paracetamol you must make sure that you do not take Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver Does Your Medicine Contain Acetaminophen share the same brand name but do not contain acetaminophen (for example, SUDAFED 12 Hour, which does

If I took Sudafed for what I thought was a sinus headache, can I take

Important: The information below refers to medicines available in the United States that contain pseudoephedrine. Acetaminophenbrompheniramine pseudoephedrine systemic is used in the treatment of: . Brand names: AlleRx Dose Pack What is mucus and how does SUDAFED treat nasal mucus containing pseudoephedrine and which SUDAFED products contain this active ingredient Day amp Night Capsules contain paracetamol amp phenylephrine, SUDAFED Sinus

The brand name Sudafed is used for several formulations that contain Paracetamol: Sudafed Blocked Nose capsules, Sudafed Blocked Nose amp Sinus to make available a new over-the-counter product, Sudafed PE, which does not include An overdose of acetaminophen can damage your liver or cause death. Call your Artificially sweetened cold medicine may contain phenylalanine. If you have